Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 80, NWS Lincoln, IL

May 22, 2011Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 22, 2011, 3:06 PM CDT for Sangamon County, Illinois. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 3:06 PM CDT (20:06 UTC)
Expired
May 22, 2011, 3:45 PM CDT
In force
39 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 53 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 3:35 PM CDTHAIL 0.75Springfield, ILWALNUT AT JEFFERSON
May 22, 3:37 PM CDTHAIL 0.75Springfield, IL
May 22, 3:40 PM CDTHAIL 0.88Southern View, IL
May 22, 3:40 PM CDTHAIL 1Leland Grove, ILNICKEL TO QUARTER SIZE...LASTED 5 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:51 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1465 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-98 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WUUS53 KILX 222006
SVRILX
ILC167-222045-
/O.NEW.KILX.SV.W.0080.110522T2006Z-110522T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 345 PM CDT.

* AT 302 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FRANKLIN...OR 13
  MILES EAST OF JACKSONVILLE...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...NEW BERLIN...LOAMI...CHATHAM...SHERMAN...ROCHESTER...
  RIVERTON...BERLIN...FARMINGDALE...CURRAN...JEROME...LELAND GROVE...
  SOUTHERN VIEW...CAPITAL AIRPORT...GRANDVIEW...CLEAR LAKE...BERRY
  AND SPAULDING.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 86 AND 107...AND 
INTERSTATE 72 BETWEEN MILE MARKERS 80 AND 110.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3995 8951 3969 8946 3956 8993 3972 8999
      3981 8999
TIME...MOT...LOC 2006Z 251DEG 37KT 3968 8995
WIND...HAIL 60MPH 1.00IN

$$
GEELHART
1 follow-up statement
885 
WWUS53 KILX 222021
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SUN MAY 22 2011

ILC167-222045-
/O.CON.KILX.SV.W.0080.000000T0000Z-110522T2045Z/
SANGAMON IL-
321 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SANGAMON
COUNTY UNTIL 345 PM CDT...

AT 316 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LOAMI...OR 13 MILES SOUTHWEST OF SPRINGFIELD...MOVING NORTHEAST AT 40
MPH.

LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...CHATHAM...ROCHESTER...SHERMAN...RIVERTON...CURRAN...
  FARMINGDALE...JEROME...LELAND GROVE...SOUTHERN VIEW...CAPITAL
  AIRPORT...GRANDVIEW...CLEAR LAKE...BERRY AND SPAULDING.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 86 AND 107...AND 
INTERSTATE 72 BETWEEN MILE MARKERS 82 AND 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3959 8988 3971 8995 3982 8996 3995 8951
      3969 8946
TIME...MOT...LOC 2021Z 245DEG 35KT 3972 8980
WIND...HAIL 60MPH 1.00IN

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:06 PM CDT, 0 minutes earlier.

Area forecast discussion, May 22, 3:06 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT SUN MAY 22 2011

.DISCUSSION...
ISSUED 306 PM CDT SUN MAY 22 2011

ACTIVE WEATHER DAY BEGINNING TO UNFOLD ACROSS CENTRAL ILLINOIS...
AND IT SHOULD LINGER FOR SEVERAL MORE HOURS. AN UPSTREAM COLD
FRONT FROM THE UPPER MIDWEST TO THE PLAINS WILL SINK INTO THE AREA
TOMORROW AND STALL OUT...BRINGING PERIODIC SHOWER/STORM CHANCES TO
THE AREA FOR MUCH OF THE WEEK. MAIN FORECAST CONCERN CENTERS ON
TRYING TO TIME PRECIPITATION CHANCES AND ANY SEVERE AND/OR
FLOODING RISK.

12Z MODELS IN REASONABLE AGREEMENT WITH MOST FEATURES EXPECTED TO
IMPACT FORECAST AREA OVER NEXT SEVERAL DAYS. HOWEVER...THE
POSITION OF THE FRONT WILL BE CRITICAL TO DETERMINE WHERE THE
PRECIPITATION WILL EVENTUALLY FALL. THE FACT THAT THE FRONT WILL BE
MODULATED BY DAILY CONVECTION MAKES FORECAST SPECIFICITY VERY
DIFFICULT.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...VIGOROUS UPPER LOW OVER
THE UPPER MIDWEST WILL CONTINUE TO SLOWLY MOVE NORTHEAST AND OPEN
UP OVER THE NEXT 24/36 HOURS. THIS WILL DRAG A COLD FRONT INTO THE
FORECAST AREA MONDAY. FAIRLY IMPRESSIVE SHEAR/INSTABILITY AHEAD OF
THE FRONT TONIGHT WILL CONTINUE THE ONGOING SEVERE WEATHER THREAT.
THE MAIN CONCERN FOR WIDESPREAD SEVERE WEATHER IS ASSOCIATED WITH
THE LINE OF STORMS CURRENTLY FIRING FROM EASTERN IOWA TO EASTERN
KANSAS.

THIS FRONTAL BOUNDARY...ONCE IT STALLS IN THE FORECAST AREA...WILL
CONTINUE TO BE THE FOCUS FOR ADDITIONAL CONVECTION OVER THE NEXT
FEW DAYS AS DISTURBANCES RIDE ALONG THE BOUNDARY. AT THIS
TIME...THE MOST NOTABLE STORM CHANCES APPEAR TO BE MONDAY NIGHT
AND AGAIN ON WEDNESDAY.

LONG TERM...THURSDAY THROUGH SUNDAY...SHOWER/STORM CHANCES
EXPECTED TO LINGER INTO THURSDAY WITH THE WAVE ARRIVING WEDNESDAY.
THEN...WHILE MODEL/ENSEMBLE SPREAD IS STILL SIGNIFICANT...THE BEST
MODEL CONSENSUS SUGGESTS A QUIETER WEATHER PATTERN FOR FRIDAY AND
THE WEEKEND.

BAK
&&

.AVIATION...
ISSUED 1211 PM CDT SUN MAY 22 2011

LITTLE CHANGE MADE TO PREVIOUS TAF SET. MAIN CONCERN REMAINS WITH
THUNDERSTORM DEVELOPMENT LATER THIS AFTERNOON AND EVENING.
INDIVIDUAL STORMS INITIALLY WILL BE CAPABLE OF PRODUCING WINDS
OVER 50 KNOTS AS WELL AS HAIL...THEN WILL TRANSITION MORE INTO A
SOLID LINE AS THE STORMS PUSH FURTHER EAST ACROSS THE TAF SITES.
MOST LIKELY TIME FRAME FOR THE WORST OF THE STORMS APPEARS TO BE
AS EARLY AS 23-24Z AROUND KPIA/KSPI...RANGING TO AROUND 02-03Z
AROUND KDEC/KCMI. ONCE THE LINE PASSES...VFR CONDITIONS TO
PREVAIL. INCREASING PRESSURE GRADIENT LATE IN THE PERIOD SHOULD
ALLOW GUSTS TO REACH 20-25 KNOTS AGAIN BY LATE MONDAY MORNING.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 22, 11:34 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1134 AM CDT SUN MAY 22 2011

ILZ036-040-041-047-049-050-231100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
1134 AM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER
70 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND
TORNADOES. THE STORMS SHOULD BEGIN TO FORM EARLY THIS AFTERNOON
ACROSS MISSOURI AND IOWA...THEN MOVE INTO ILLINOIS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY...
WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY RAINS.

WATER LEVELS ON THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL...
ALTHOUGH IT WILL REMAIN ABOVE FLOOD STAGE THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EARLY
EVENING...MOST LIKELY THROUGH ABOUT 8 PM.

ILZ027>031-037-038-042-043-048-051-231100-
DE WITT-KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-
TAZEWELL-WOODFORD-
1134 AM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER
70 MPH...GOLF BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND
TORNADOES. THE STORMS SHOULD BEGIN TO FORM EARLY THIS AFTERNOON
ACROSS MISSOURI AND IOWA...THEN MOVE INTO ILLINOIS. AREAS FROM
JACKSONVILLE TO PEORIA WILL BE AFFECTED FIRST...WITH THE STORMS
MOVING TOWARD THE I-55 CORRIDOR DURING THE LATE AFTERNOON OR EARLY
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY...
WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY
RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH MID
EVENING...MOST LIKELY BETWEEN 2 PM AND 10 PM.

ILZ044>046-052>057-061-231100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
1134 AM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. ALTHOUGH SOME
STORMS ARE POSSIBLE THIS AFTERNOON...THE MAIN SEVERE WEATHER
THREAT WILL BE THIS EVENING...THROUGH SHORTLY AFTER MIDNIGHT. SOME
OF THE STORMS WILL PRODUCE DAMAGING WIND GUSTS OVER 60 MPH...GOLF
BALL SIZE HAIL OR LARGER...FREQUENT LIGHTNING AND TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY...
WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS. SOME OF THESE STORMS COULD BE STRONG WITH HEAVY
RAINS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT...MAINLY BETWEEN 8 PM AND 2 AM.

ILZ062-063-066>068-071>073-231100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1134 AM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. WHILE A FEW STORMS
ARE POSSIBLE THIS AFTERNOON...THE MAIN SEVERE WEATHER RISK WILL BE
TONIGHT. DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER
THREAT...ALTHOUGH LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE
AS WELL.

LINGERING FLOODING ALONG THE WABASH RIVER IS EXPECTED TO SUBSIDE
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY THREAT OF THUNDERSTORMS MONDAY THROUGH THURSDAY...
WITH THE BEST CHANCES OF THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS. THERE IS A SLIGHT CHANCE OF SEVERE STORMS MONDAY
AND TUESDAY DURING THE AFTERNOON AND EVENING HOURS. SOME OF THESE
STORMS COULD PRODUCE LARGE HAIL...DAMAGING WIND GUSTS...FREQUENT
LIGHTNING AND HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...BETWEEN 10 PM AND 4 AM.

GEELHART

In the hours before

Local storm report, May 22, 2:34 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
234 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND GST     8 E PETERSBURG          40.01N 89.70W
05/22/2011  M66 MPH          MENARD             IL   MESONET

0231 PM     HAIL             SECOR                   40.74N 89.14W
05/22/2011  M1.50 INCH       WOODFORD           IL   EMERGENCY MNGR

0226 PM     HAIL             1 S EUREKA              40.70N 89.28W
05/22/2011  M1.00 INCH       WOODFORD           IL   EMERGENCY MNGR

&&

JRP
Local storm report, May 22, 2:37 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
237 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             MIDDLETOWN              40.10N 89.59W
05/22/2011  M1.00 INCH       LOGAN              IL   EMERGENCY MNGR

0233 PM     HAIL             1 NW ATHENS             39.97N 89.74W
05/22/2011  M1.00 INCH       MENARD             IL   LAW ENFORCEMENT

&&

JRP
Local storm report, May 22, 2:41 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
241 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             2 E SECOR               40.74N 89.10W
05/22/2011  M0.75 INCH       WOODFORD           IL   EMERGENCY MNGR

&&

JRP
Local storm report, May 22, 2:50 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
250 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
05/22/2011  M1.39 INCH       MENARD             IL   MESONET

            30 MINUTE RAINFALL

0244 PM     HAIL             8 E PETERSBURG          40.01N 89.70W
05/22/2011  M0.75 INCH       MENARD             IL   MESONET

0229 PM     HAIL             1 S LINCOLNS NEW SALEM  39.96N 89.84W
05/22/2011  M0.75 INCH       MENARD             IL   TRAINED SPOTTER

&&

JRP
Local storm report, May 22, 2:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND GST     ELKHART                 40.02N 89.48W
05/22/2011  E65 MPH          LOGAN              IL   EMERGENCY MNGR

0245 PM     HAIL             ATHENS                  39.96N 89.72W
05/22/2011  M1.00 INCH       MENARD             IL   LAW ENFORCEMENT

&&

JRP
Local storm report, May 22, 3:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             1 S FRANKLIN            39.61N 90.05W
05/22/2011  M1.00 INCH       MORGAN             IL   FIRE DEPT/RESCUE

            DIME TO QUARTER SIZE

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 5:26 AM CDTSpecial Weather StatementILXPiatt64 min
May 22, 8:08 AM CDTSpecial Weather StatementILXClark, Coles, Cumberland82 min
May 22, 1:08 PM CDTSpecial Weather StatementILXTazewell52 min
May 22, 1:11 PM CDTSevere Thunderstorm WarningILXMason, Tazewell34 min
May 22, 1:35 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Sangamon55 min
May 22, 1:39 PM CDTSevere Thunderstorm WarningILXTazewell, Woodford36 min
May 22, 1:44 PM CDTSevere Thunderstorm WarningILXMorgan16 min
May 22, 1:52 PM CDTSevere Thunderstorm WarningILXMorgan, Scott38 min
May 22, 2:08 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford37 min
May 22, 2:29 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon46 min
May 22, 2:38 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell52 min
May 22, 2:43 PM CDTSevere Thunderstorm WarningILXMorgan32 min
May 22, 2:59 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Sangamon46 min
May 22, 3:24 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean66 min
May 22, 3:29 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt46 min
May 22, 3:43 PM CDTSevere Thunderstorm WarningILXSangamon47 min
May 22, 4:14 PM CDTSevere Thunderstorm WarningILXChampaign, Piatt28 min
May 22, 5:24 PM CDTSevere Thunderstorm WarningILXKnox27 min
May 22, 6:00 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell30 min
May 22, 6:07 PM CDTSevere Thunderstorm WarningILXKnox38 min
May 22, 6:08 PM CDTSpecial Weather StatementILXSchuyler37 min
May 22, 6:30 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford45 min
May 22, 6:43 PM CDTSevere Thunderstorm WarningILXFulton33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.